Hi dear friends, looking for a little advice. I have been tapering as per my gp's instructions and yesterday was my third day on 15mg down from 20mg. Started to feel a little niggle in my neck yesterday afternoon, and an ache in my left thigh. By about 1a.m this morning I had the good ol' bilateral pain and slight stiffness in shoulders, biceps, hips and thighs. Now it's my understanding that this can be expected from time to time as you taper, so I want to persevere with the 15mg and not go back up to 20mg if I can avoid it. My question is how long, in your wisdom, should I give it to see if it settles back down? I only ask because I am going away for a short break next Monday for five nights so want to be as 'fit' as possible (hahaha).
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.